Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Bloated stomach problem always, burping, used to take Cifran CT. Permanent cure ?

hi, I m 31 yrs old, I always have a problem of bloated stomach whenever i hav some food with masalas or from hotels, usually whenevr i start getting this bloated stomach and burping almost everytime, i used to have Cifran ct, but nowadays i stopped having it and started having curd and lime juices during that time. I feel much better for some days and ones again the same things starts off . Please help me to cure this. Thanks in advance.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  151
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response

It is good that you stopped taking Cifran CT (Ciprofloxacin+Tinidazole) as this tablet seems to be the latest craze. The bloated feeling with the kind of food you have is obvious as the oil that is used to cook these things are not the healthiest. Lowering the acid level helps as does the curd and lime juice.
Try and lower the amount of outside foods you have.
Acne and pimples also worsen because of this.
If the bloated feeling remains, try esomeprazole or famotidine 40mg once daily before meals in the morning for a month and see the difference.
The last option remains an endoscopy (upper GI) with H pylori test to exclude a bacterial cause.

Best Wishes.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor